Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/57994
Title: Integrator induced homomorphisms on Banach algebra valued regulated functions
Authors: Titarii Wootijirattikal
Sing Cheong Ong
Yongwimon Lenbury
Ubon Ratchathani University
Mahidol University
Central Michigan University
Center of Excellence in Mathematics
Keywords: Mathematics;Medicine
Issue Date: 1-Sep-2020
Citation: Annals of Functional Analysis. Vol.11, No.4 (2020), 1141-1157
Abstract: © 2020, Tusi Mathematical Research Group (TMRG). A function from a closed interval [a, b] to a Banach space X is regulated if all one-sided limits exist at each point of the interval. A function α from [a, b] to the space of all bounded linear transformations from X to a Banach space Y is an integrator for the regulated functions if, for each regulated function f, the Riemann-Stieltjes sums of f, with sampling points from the interiors of subintervals, converge to a vector in Y. When X and Y are Banach (C∗-)algebras, we give a complete description of the class of all integrators that induce Banach (resp. C∗-)algebra homomorphisms. Each multiplicative integrator is associated with a nested family of idempotents (resp. selfadjoint projections). The main result of Fernandes and Arbach (Ann Funct Anal 3(2):21–31, 2012) exhibits a very special subclass of such integrators (which have {0⪯1B} as the associated family of projections).
URI: http://repository.li.mahidol.ac.th/dspace/handle/123456789/57994
metadata.dc.identifier.url: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85085494602&origin=inward
ISSN: 20088752
Appears in Collections:Scopus 2020

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.